Infectious peritonitis in cats.

B. C. Ward, Niels C Pedersen

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)26-35
Number of pages10
JournalJournal of the American Veterinary Medical Association
Volume154
Issue number1
StatePublished - Jan 1 1969
Externally publishedYes

ASJC Scopus subject areas

  • veterinary(all)

Cite this

Infectious peritonitis in cats. / Ward, B. C.; Pedersen, Niels C.

In: Journal of the American Veterinary Medical Association, Vol. 154, No. 1, 01.01.1969, p. 26-35.

Research output: Contribution to journalArticle

@article{0389f9683b3c4c718a5eafdb8919f930,
title = "Infectious peritonitis in cats.",
author = "Ward, {B. C.} and Pedersen, {Niels C}",
year = "1969",
month = "1",
day = "1",
language = "English (US)",
volume = "154",
pages = "26--35",
journal = "Journal of the American Veterinary Medical Association",
issn = "0003-1488",
publisher = "American Veterinary Medical Association",
number = "1",

}

TY - JOUR

T1 - Infectious peritonitis in cats.

AU - Ward, B. C.

AU - Pedersen, Niels C

PY - 1969/1/1

Y1 - 1969/1/1

UR - http://www.scopus.com/inward/record.url?scp=0014442473&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0014442473&partnerID=8YFLogxK

M3 - Article

C2 - 4178159

AN - SCOPUS:0014442473

VL - 154

SP - 26

EP - 35

JO - Journal of the American Veterinary Medical Association

JF - Journal of the American Veterinary Medical Association

SN - 0003-1488

IS - 1

ER -